# SDR SCNA20220323013

- Difficulty date: March 3, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N840SY
- Make and model: Boeing 737-8
- Aircraft serial: 42084
- Aircraft time: 12,597 hours, 5,170 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT:  DENT FOUND SECTION 41 FWD OF L1 DOOR 4" ABOVE WL207.54 STA249.4 DENT MEASURES 2.272"W BY 2.888"L BY .075"D GOUGE MEASURES .175"W BY 2.250"L BY .003"D (ESITMATED) THIS DENT/GOUGE COMBO MAY HAVE INTERNALLY AFFECTED THE FRAME AT STA 243.7  RESOLUTION:  REPAIRED PER ER 22-01329 REV IR AND SCA ENG-53SCA-10928
